# SDR IPXA2017052517530

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 51,951 hours, 16,811 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  C HYD SYSTEM LOSS OF FLUID.  DID NOT HAVE TO USE EMERGENCY SYSTEMS FOR LANDING.  REPLACED AN O-RING TO THE ADP FILTER MODULE CENTER DPI.  LEAK CHECKED GOOD SERVICED AND CYCLED CONTROLS.   OPS OK FOR SERVICE AMM 29-11-19.
